Applied Mathematics

Vol.9 No.3(2018), Paper ID 83417, 14 pages

DOI:10.4236/am.2018.93019

 

Stability of High-Order Linear Itô Equations with Delays

 

Lev Idels, Ramazan Kadiev, Arcady Ponosov

 

Department of Mathematics, Vancouver Island University, Nanaimo, Canada
Dagestan Research Center of the Russian Academy of Sciences & Department of Mathematics, Dagestan State University, Makhachkala, Russia
Faculty of Sciences and Technology, Norwegian University of Life Sciences, Ås, Norway

 

Copyright © 2018 Lev Idels, Ramazan Kadiev, Arcady Ponosov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Idels, L. , Kadiev, R. and Ponosov, A. (2018) Stability of High-Order Linear Itô Equations with Delays. Applied Mathematics, 9, 250-263. doi: 10.4236/am.2018.93019.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.